# SDR AWXA0000183

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 56,144 hours, 4,560 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bushing
- Part number: 313594
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DECLARED EMERGENCY, NR 2 ENG SHUTDOWN   LP 7590841/42DISCREPANCY:  #2 ENGINE OIL QTY DROPPED TO ZERO, 30 MIN OUT, OIL PRESSURE DECREASED TO 37 PSI RAPIDLY.  SHUTDOWN ENGINE AS PRECAUTION TO FULL FAILURE.  FOUND LP5 BOSS LEAKING.  REPAIRED WITH REPAIR 38 IAW 737 MM 72-61-01.  REPLACEMENT OF GEARBOX BUSHING, LEAK CHECK GOOD.
